# SDR QXEA9700546

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,645 hours
- Component: Pwa, 310450001
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

SEA - NR 2 ENGINE FLAMED OUT AT 300 FEET ALG ON APPROACH.  REPLACED HMU FUEL PUMP AND LP FUEL FILTER, NO DEFECTS NOTED.  LEAK CHECKED, OPERATIONAL CHECK GOOD.
